# SDR DALA1134889866

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1136 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA-STA 1136 LEFT LONG 4 PYLON BULKHEAD FRAME GOUGED.  BLEND GOUGE 1" BY 4" ORIG .050 REMOVED .012 REMAINING .038.  FOUND OUT OF LIMITS PER SRM 53-01.FAB AND INSTALLED 2 ANGLES FROM .040 7075-0 IAW SRM 53-02 FIG 2 SHEET 4.  HEAT TREATED ON TRAVELER 2547NO1681.
